I have thyroid issues and my t was 215. I felt drained even after 10 hours of sleep. Started androgen and feel really jittery and nsuseas. 4 pumps. Anyone else have this issue?
Yes you are experience jittery-(nervousness) which is a common side effect.- Nausea is a serious side effect , call your Doctor ASAP
Common Side Effects of AndroGel
An enlarged prostate (also known as benign prostatic hyperplasia, or BPH)
Abnormal lab tests (various tests, such as cholesterol or blood sugar tests)
Skin reactions at the application site
Urinary symptoms (such as difficulty urinating or frequent urination)
Other common side effects
Breast development or pain
High blood pressure (hypertension)
Decreased libido (sex drive)
Testes problems, such as a varicocele (swollen veins in the scrotum)
Serious AndroGel Side Effects
Some side effects with AndroGel, while occurring infrequently, are potentially serious and should be reported immediately to your DOCTOR.
Hostility or rage
Any nausea or vomiting
Changes in skin color
Signs of liver damage, such as yellowing of the whites of the eyes or skin (jaundice)
Signs of an allergic reaction, such as:
An unexplained rash
Swelling of the mouth or throat
Less Common Side Effects With AndroGel
Memory loss (amnesia)
Increased body or facial hair
Flushing or hot flashes.
Call your Doctor NOW...
Report side effects to FDA at 1-800-FDA-1088.
Best of luck and take care.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2009 • 2 answers
Side Effect - if having a history of hyperactive thyroid. and going through another depressed stage?
Posted 5 Apr 2010 • 1 answer
Posted 20 Jan 2013 • 1 answer
Posted 23 Apr 2013 • 2 answers
Posted 15 Jan 2015 • 4 answers